| Model Number |
EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported their c10-3v intracavity transducer had a hole in the lens.This probe is associated with the epiq 7 ultrasound system.The issue was found outside of patient use, and there was no patient or user harm.The service engineer evaluated the transducer to confirm the reported problem, and information has been provided to replace the transducer to address the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed that determined damages to the lens face was a result of accidental user damage.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.